# SDR DALA2022111707406

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 88,325 hours, 41,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 PREVIOUS REPAIR LOCATED IN INSPECTION AREA FOR WC 5311-01244-01B, SB A320-53-1491 R0, EASA PAD 21-090 (RH SIDE). CORRECTIVE ACTION: COMPLIED WITH ERA 603790-14AD. (2499626)
